Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 243, NWS Fort Worth, TX

May 29, 2016Fannin County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2016, 8:02 PM CDT for Fannin County, Grayson County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 8:02 PM CDT (01:02 UTC)
Expired
May 29, 2016, 9:00 PM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
65.0 mph

Counties Fannin County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:33 PM CDTHAIL 1.75Savoy, TXSPOTTER REPORTS 1.75 INCH HAIL IN SAVOY, TX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1610 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1610 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

592 
WUUS54 KFWD 300102
SVRFWD
TXC147-181-300200-
/O.NEW.KFWD.SV.W.0243.160530T0102Z-160530T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEWRIGHT...
  OR 17 MILES SOUTHEAST OF SHERMAN...MOVING NORTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 65 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WHITEWRIGHT AROUND 810 PM CDT. 
  SAVOY AROUND 835 PM CDT. 
  ECTOR AROUND 845 PM CDT. 
  BONHAM STATE PARK AROUND 850 PM CDT. 
  BONHAM...DODD CITY AND RAVENNA AROUND 900 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TRENTON
AND WINDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3359 9597 3334 9638 3334 9639 3340 9639
      3340 9648 3344 9654 3369 9635 3370 9632
      3371 9631 3374 9631 3376 9629
TIME...MOT...LOC 0101Z 225DEG 18KT 3342 9642 

HAIL...1.75IN
WIND...65MPH
 
$$

JLDUNN
2 follow-up statements
451 
WWUS54 KFWD 300116
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT SUN MAY 29 2016

TXC147-181-300200-
/O.CON.KFWD.SV.W.0243.000000T0000Z-160530T0200Z/
GRAYSON TX-FANNIN TX-
816 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN GRAYSON AND SOUTHWESTERN FANNIN COUNTIES...

AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WHITEWRIGHT...OR
13 MILES SOUTHEAST OF SHERMAN...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BELLS AND SAVOY AROUND 835 PM CDT. 
  ECTOR AROUND 845 PM CDT. 
  BONHAM AND RAVENNA AROUND 900 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TRENTON
AND WINDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3359 9597 3336 9635 3334 9639 3339 9636
      3339 9639 3340 9639 3340 9644 3341 9649
      3344 9654 3369 9635 3370 9632 3371 9631
      3374 9631 3376 9629
TIME...MOT...LOC 0115Z 219DEG 18KT 3350 9641 

HAIL...1.25IN
WIND...60MPH
 
$$

79
457 
WWUS54 KFWD 300158
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SUN MAY 29 2016

TXC147-181-300208-
/O.EXP.KFWD.SV.W.0243.000000T0000Z-160530T0200Z/
GRAYSON TX-FANNIN TX-
858 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAYSON AND
SOUTHWESTERN FANNIN COUNTIES WILL EXPIRE AT 900 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3359 9597 3336 9635 3334 9639 3339 9636
      3339 9639 3340 9639 3340 9644 3341 9649
      3344 9654 3369 9635 3370 9632 3371 9631
      3374 9631 3376 9629
TIME...MOT...LOC 0154Z 225DEG 18KT 3350 9641 

$$

79

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:18 PM CDT, 44 minutes earlier.

Area forecast discussion, May 29, 7:18 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT SUN MAY 29 2016

.AVIATION...
The primary aviation weather concern Tonight through Monday
morning will be timing convection. Clusters of storms will
continue across the Metroplex TAF sites through sunset. Impacts
will be brief with mainly heavy rainfall, small hail and gusty
winds. Storms should weaken with the loss of surface heating.
However...the storms approaching from the northwest should
organize into a convective complex with a developing low level
jet overnight. These storms should impact the Metroplex TAF sites
between about 05Z and 10Z. Storms should weaken as they move south
and will have less of an impact on Waco overnight/Monday morning
so will just carry VCTS between 07Z and 10Z. The complex of storms
will exit the region before midday Monday.

Some brief MVFR ceilings are likely with and behind the storm
complex overnight/Monday morning, otherwise VFR conditions are
expected Tonight through Monday.

A southeast wind will continue between 6 and 12 knots except for
some strong and gusty winds in and near thunderstorms.

79

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT SUN MAY 29 2016/
Another week, but the forecast remains the same. Each afternoon,
there will be showers and thunderstorms developing across the
western half of Texas and eventually moving east. Over the next
several days, we will likely see more time without rain than with
rain, but the rain chances will not go away until late in the week
and possibly the weekend. Severe chances this week are lower than
usual for this time of year, with locally heavy rainfall being the
primary threat late Tuesday and Wednesday.

For today and Memorial Day, the forecast should sound familiar.
Thunderstorms are once again ongoing in the Texas panhandle, as
well as just east of the caprock escarpment along a dry line.
These storms will eventually form this evening's mesoscale
complex, and will once again move through much of the area during
the overnight hours. Ahead of the dry line, there is some
destabilization going on with the sunshine and abundant low level
moisture, as dew points remain in the mid 60s. Surface based CAPE
is running from 1000 to 3500 J/kg across North and Central Texas,
which means we could see a few storms develop before 6 PM. Even
so, the chance for rain will increase after 9 PM for most areas.
Memorial Day itself will not be a washout, as the overnight storms
will diminish early in the day, leaving most of Monday with a mix
of sunshine and clouds, before the cycle repeats itself.

Attention then turns to the midweek system, which will likely have
more of an impact on many of us. Low level and mid level moisture
will still be with us by Tuesday night and Wednesday, while upper
level lift will increase as an upper level low moves closer to
North and Central Texas at the same time the next front gets here.
All of this will combine for higher chances for showers and
thunderstorms. Moisture, lift, and instability will be in place,
while the wind shear will not necessarily be favorable for
widespread severe storms. However, the lack of wind shear will
allow for storms to be slow moving and efficient rainfall
producers. If the current forecast holds true, this would produce
a fairly large area of 2 inch rainfall across portions of the
region. This has the potential to cause some flooding issues in
North Texas, mainly from the rate of rainfall, and not necessarily
the storm total amounts of rainfall. As more details are known,
there is the potential for watches being issued. Since the heaviest
rainfall will likely be tied to the exact positions of the surface
and upper air features, confidence is too low at this time to
pinpoint areas for any flood watches.

Fox

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  87  70  85  69 /  50  30  30  50  60
Waco                69  87  68  86  69 /  50  30  30  50  50
Paris               67  84  67  82  68 /  30  20  20  40  50
Denton              66  86  68  84  68 /  50  30  30  50  70
McKinney            66  85  67  86  68 /  40  30  20  40  60
Dallas              69  88  71  85  70 /  40  30  30  50  60
Terrell             69  86  68  86  68 /  40  20  20  40  50
Corsicana           69  86  69  85  69 /  40  20  20  40  50
Temple              68  84  68  84  70 /  50  30  30  50  50
Mineral Wells       67  85  67  84  67 /  60  30  30  50  70

&&

.FWD Watches/Warnings/Advisories...
None.
&&

79/82
Hazardous weather outlook, May 29, 3:52 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT SUN MAY 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
352 PM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH TEXAS
THIS EVENING. THE ENVIRONMENT ACROSS THE REGION IS QUITE UNSTABLE
AND ANY STORMS THAT DEVELOP COULD BE SEVERE WITH MAINLY A DAMAGING
WIND AND HAIL THREAT.

LATER TONIGHT...THUNDERSTORMS THAT HAVE DEVELOPED ACROSS WEST
TEXAS MAY APPROACH NORTH TEXAS. IF THESE STORMS MAKE IT INTO THE
AREA...SOME COULD BE SEVERE WITH DAMAGING WINDS. BEST CHANCES FOR
STORMS OVERNIGHT WILL BE WEST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
MONDAY THROUGH FRIDAY. SOME SEVERE WEATHER WILL BE POSSIBLE
DURING THIS TIME...AS WELL AS HEAVY RAIN THAT MAY LEAD TO
LOCALIZED FLOODING.

THE BEST CHANCE FOR THUNDERSTORMS WILL BE LATE TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA. WHILE
SOME SEVERE WEATHER WILL BE POSSIBLE...THERE IS ALSO A THREAT FOR
HEAVY RAINFALL WHICH MAY LEAD TO SOME FLOODING.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING INTO THE
OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, May 29, 7:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             MURPHY                  33.02N  96.62W
05/29/2016  E0.88 INCH       COLLIN             TX   PUBLIC
Special weather statement, May 29, 7:29 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT SUN MAY 29 2016

TXZ095-300100-
LAMAR TX-
729 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAMAR COUNTY UNTIL
800 PM CDT...

AT 728 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLOSSOM...OR 13 MILES EAST OF PARIS...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3370 9566 3388 9551 3388 9549 3389 9546
      3387 9546 3387 9534 3389 9533 3389 9532
      3388 9531 3357 9531
TIME...MOT...LOC 0028Z 204DEG 16KT 3371 9532

79
Local storm report, May 29, 7:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 SW ANNA               33.33N  96.59W
05/29/2016  M1.00 INCH       COLLIN             TX   TRAINED SPOTTER

            1.15 INCH HAIL REPORTED 2 MILES SW OF ANNA BY SPOTTER.
Local storm report, May 29, 7:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 SW ANNA               33.33N  96.59W
05/29/2016  E1.00 INCH       COLLIN             TX   TRAINED SPOTTER

            2 MILES SOUTHWEST OF ANNA
Local storm report, May 29, 7:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     2 SW ANNA               33.33N  96.59W
05/29/2016  E65 MPH          COLLIN             TX   TRAINED SPOTTER

            65 MPH WIND REPORTED 2 MILES SW OF ANNA. SMALL TREE
            LIMBS DOWN.
Local storm report, May 29, 7:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             3 NE MCKINNEY           33.23N  96.58W
05/29/2016  E1.00 INCH       COLLIN             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED 3 NORTHEAST OF MCKINNEY AT
            THE INTERSECTION OF FM 455 AND TX 5.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTSpecial Weather StatementFWDCollin, Rockwall22 min
May 29, 7:24 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson66 min
May 29, 7:29 PM CDTSpecial Weather StatementFWDLamar31 min
May 29, 7:37 PM CDTAreal Flood AdvisoryFWDCollin, Rockwall113 min
May 29, 8:10 PM CDTSevere Thunderstorm WarningFWDYoung65 min
May 29, 8:20 PM CDTTornado Warning Tornado observedFWDYoung25 min
May 29, 8:50 PM CDTSpecial Weather StatementFWDKaufman25 min
May 29, 8:56 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman64 min
May 29, 9:12 PM CDTSevere Thunderstorm WarningFWDYoung48 min
May 29, 9:14 PM CDTFlash Flood WarningFWDYoung3 hr
May 29, 9:35 PM CDTFlash Flood WarningFWDDallas, Ellis, Kaufman3 hr
May 29, 9:54 PM CDTSevere Thunderstorm WarningFWDStephens66 min
May 29, 10:01 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman59 min
May 29, 10:36 PM CDTFlash Flood WarningFWDYoung84 min
May 29, 10:48 PM CDTSpecial Weather StatementFWDEastland27 min
May 29, 11:01 PM CDTRiver Flood WarningFWDDallas22 hr
May 29, 11:01 PM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens59 min
May 29, 11:26 PM CDTAreal Flood AdvisoryFWDEastland, Stephens2 hr
May 29, 11:32 PM CDTFlash Flood WarningFWDEastland, Stephens3 hr
May 29, 11:57 PM CDTRiver Flood WarningFWDStephens31 hr
May 29, 11:59 PM CDTFlash Flood WarningFWDYoung4 hr
May 30, 12:26 AM CDTSpecial Weather StatementFWDComanche, Eastland, Erath64 min
May 30, 12:32 AM CDTAreal Flood AdvisoryFWDJack, Wise118 min
May 30, 12:40 AM CDTAreal Flood AdvisoryFWDPalo Pinto2 hr
May 30, 1:19 AM CDTSevere Thunderstorm WarningFWDErath, Hood41 min
May 30, 1:29 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker46 min
May 30, 1:35 AM CDTSpecial Weather StatementFWDComanche55 min
May 30, 1:54 AM CDTSpecial Weather StatementFWDJohnson, Tarrant51 min
May 30, 2:04 AM CDTSpecial Weather StatementFWDErath41 min
May 30, 2:10 AM CDTSpecial Weather StatementFWDMills65 min
May 30, 2:15 AM CDTAreal Flood WarningFWDEastland, Stephens6 hr
May 30, 2:25 AM CDTSpecial Weather StatementFWDHamilton50 min
May 30, 2:55 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas65 min
May 30, 3:05 AM CDTRiver Flood WarningFWDComanche43 hr
May 30, 3:15 AM CDTSpecial Weather StatementFWDLampasas60 min
May 30, 3:44 AM CDTRiver Flood WarningFWDHunt44 hr
May 30, 3:44 AM CDTRiver Flood WarningFWDHunt, Rockwall31 hr
May 30, 8:11 AM CDTAreal Flood WarningFWDEastland3 hr
May 30, 9:07 AM CDTRiver Flood WarningFWDDenton56 hr
May 30, 9:07 AM CDTRiver Flood WarningFWDHenderson, Navarro13 days
May 30, 9:25 AM CDTRiver Flood WarningFWDParker7 days

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.